# SDR DL73K991625

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / R1 DOOR CUTOUT / LOWER AFT CORNER /  FS 332 : CRACK REPAIR.  THE R1 DOOR CUTOUT WAS FOUND WITH A .375 INCH LONG TYPICAL CRACK IN THE LOWER AFT CORNER (FS 332).  THE CRACK WAS THROUGH THE SKIN ASSY AND BEAR STRAP.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS PER ER/A 367813-14, REV A.
